# SDR R61A201206270323

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 11,383 hours, 9,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17085093403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT LAV WASTE BOX DOUBLERS CORRODED.  MAINTENANCE REMOVED OLD FASTENERS AND INSTALLED NEW FASTENERS IAW ETD 2012-170-009193 AND SB 190-53-0056.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
